| Model Number |
V-GO 30 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Patient wife reported that her husband's v-go device fell off about 20 hrs into therapy around 2:30pm.Patient wife stated that this is the first time this has happened and also stated that patient sweats a lot when he works.Patient wife stated that patient places v-go device on his abdomen and did clean area before applying v-go device.Patient wife stated that patient did discard v-go device and replaced it with another v-go device.